Hands turn red after eating ( sometimes )

TRDAY
By TRDAY Latest Reply 2015-03-13 00:45:45 -0500
Started 2015-03-11 13:52:09 -0500

Can't figure it out my hands turn bright red and are so hot they burn . Anybody have any ideas ?


5 replies

Pegsy
Pegsy 2015-03-11 15:17:41 -0500 Report

Are you taking any medications?

TRDAY
TRDAY 2015-03-11 18:10:33 -0500 Report

I am on insulin r + n also gabapentin

Pegsy
Pegsy 2015-03-11 18:21:16 -0500 Report

I am on Metformin. Once in a while, my ring finger on my left hand turns red as you describe. It just suddenly appears and takes several days to clear up. I have no idea what causes it. It started about 2 months ago and has happened 3 or 4 times. I don't think Metformin is causing it because I've been on it for about a year. I began to think it might be caused by a new hand cream (stopped that) or some antibacterial wipes that I have been using at work but that doesn't explain it only happening to one finger. I wish I could answer your question. I hope you figure out what is causing it.

Next Discussion: Tanzium »